# SDR DALA2024081508163

- Difficulty date: August 14, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 59,557 hours, 42,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SKIN OF CENTER FUEL TANK BTW STA APROX Y=696 AND ON STA Y=655 INTERNAL STRUCTURE AT RH CANTED KEEL. SUMMARY OF NRC 00492: CORROSION LEVEL 2. CORROSION ON LOWER SKIN OF CENTER FUEL TANK BTW STA APROX Y=696 AND ON STA Y=655 INTERNAL STRUCTURE AT RH CANTED KEEL WAS REPAIRED PER ER/A 618744-14 REV ORIG SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-618744 ADDED FOR AC 9524. (LP #0501808)
